MathSciNet Relay Station
MathSciNet bibliographic data
MR857937 (87k:26005) 26A27 (26A21)
Evans, Michael J.; Humke, Paul D. A typical property of Baire $1$ Darboux functions. Proc. Amer. Math. Soc. 98 (1986), no. 3, 441–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement